MathSciNet Relay Station
MathSciNet bibliographic data
MR1974596 (2004a:62176) 62M45 (37C27 37C75 92B20)
Cao, Jinde New results concerning exponential stability and periodic solutions of delayed cellular neural networks. Phys. Lett. A 307 (2003), no. 2-3, 136–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement